# SDR SWAA000032

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576673
- Condition: Cracked
- Location: Window Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND THROUGH EDDY CURRENT INSP, 52 EACH CRACKS AROUND WINDOW CUTOUTS, LT SIDE WINDOWS NR 1 THROUGH NR 11 AND NR'S 21, 25, 27, 28, 30, RT SIDE NR'S 2, 3, 5, 7, 8, 10, 11, 23, 24, 26, 27, 28, 29, 30, 31, 32. WORK IN PROGRESS.
